MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US ENGLISH, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US ENGLISH, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5A-01C
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device prompted an "hv cap idle test failure" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to a faulty integrated circuit on the main board.The main board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
POWERHEART G5 KIT, AUTO, US ENGLISH, CPRD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key17649663
Report Number2112020-2023-00729
Device Sequence Number17720508
Product Code MKJ
UDI-Device Identifier00812394021185
UDI-Public00812394021185
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5A-01C
Device Catalogue NumberG5A-01C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown